RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2016, Volume 9, Issue 1, Pages 30–36 (Mi jsfu457)  

This article is cited in 3 scientific papers (total in 3 papers)

On one two-dimensional stationary flow of a binary mixture and viscous fluid in a plane layer

Marina V. Efimova

Institute of Computational modelling SB RAS, Akademgorodok, 50/44, Krasnoyarsk, 660036, Russia

Abstract: Nonlinear model of convection in Oberbeck–Boussinesq approximation describing the flat joint motion of a binary mixture and viscous fluid with a common interface is investigated. It is important that the longitudinal temperature gradient and the concentration is quadratic dependence on the coordinate $x$. Stationary solution of the system is built.

Keywords: Oberbeck-Boussinesq equations, convective motion, binary mixture, steady flow.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00067
The work received financial support from RFBR (14-01-00067).


DOI: https://doi.org/10.17516/1997-1397-2016-9-1-30-36

Full text: PDF file (412 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 532.5
Received: 12.10.2015
Received in revised form: 10.11.2015
Accepted: 20.12.2015
Language:

Citation: Marina V. Efimova, “On one two-dimensional stationary flow of a binary mixture and viscous fluid in a plane layer”, J. Sib. Fed. Univ. Math. Phys., 9:1 (2016), 30–36

Citation in format AMSBIB
\Bibitem{Efi16}
\by Marina~V.~Efimova
\paper On one two-dimensional stationary flow of a binary mixture and viscous fluid in a plane layer
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2016
\vol 9
\issue 1
\pages 30--36
\mathnet{http://mi.mathnet.ru/jsfu457}
\crossref{https://doi.org/10.17516/1997-1397-2016-9-1-30-36}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412005500004}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu457
  • http://mi.mathnet.ru/eng/jsfu/v9/i1/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Vlasova, E. Yu. Prosviryakov, “Two-dimensional convection of an incompressible viscous fluid with the heat exchange on the free border”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 20:3 (2016), 567–577  mathnet  crossref  zmath  elib
    2. V. K. Andreev, M. V. Efimova, “Properties of solutions for the problem of a joint slow motion of a liquid and a binary mixture in a two-dimensional channel”, J. Appl. Industr. Math., 12:3 (2018), 395–408  mathnet  crossref  crossref  elib
    3. V. K. Andreev, M. V. Efimova, “A priori estimates of the adjoint problem describing the slow flow of a binary mixture and a fluid in a channel”, Zhurn. SFU. Ser. Matem. i fiz., 11:4 (2018), 482–493  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:80
    Full text:19
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019